×

zbMATH — the first resource for mathematics

Riemannian curvature throughout history. (Spanish) Zbl 1439.53001
MSC:
53-03 History of differential geometry
PDF BibTeX XML Cite
Full Text: Link
References:
[1] T. Aubin, Nonlinear Analysis on manifolds. Monge-Ampre Equations. Grundlehren der mathematischen Wissenschaften 252, Springer-Verlag New York, Heidelberg, Berlin, 1982.
[2] I. Chavel, Riemannian Symmetric Spaces of Rank One, Marcel Decker, New York, (1972). · Zbl 0239.53032
[3] P. Dombrowski, 150 years after Gauss, Disquisitiones generales circa superficies curves, Soci´et´e Math´ematique de France, Paris, 1979, with the original text of Gauss. · Zbl 0406.01007
[4] A. Goetz, Introduction to Differential Geometry, Addison Wesley, London, 1970. · Zbl 0199.56101
[5] R. Hermann,Existance in the large of totally geodesic submanifolds of Riemannian spaces, Bull. Amer. Math. Soc.66 (1960), 59-61. · Zbl 0093.35202
[6] D. Hilbert, Fundamentos de la Geometr´ıa, Consejo Superior de Investigaciones Cient´ıficas, Colecci´on: Textos Universitarios n´um. 5, Madrid, 1991.
[7] H. Karcher, Riemannian comparison constructions, Global Differential Geometry, MAQA Studies in Math., vol. 27, S. S. Chern, editor, MAA (1989), 170-222.
[8] J. Milnor,Towards the Poincar´e Conjecture and the classification of 3-manifolds, Notices of the AMS50(2003), 1226-1233. · Zbl 1168.57303
[9] A. M. Naveira, Sobre la historia de las matem´aticas en Valencia y en los pa´ıses mediterr´aneos, Servicio de Publicaciones de la Universidad de Valencia, 1998.
[10] K. Nomizu,Invariant affine connexions on homogeneous spaces, Amer. J. Math.76(1954), 33-65. · Zbl 0059.15805
[11] A. Preissmann,Quelques propriet´es globales des espaces de Riemann, Comment. Math. Helv.15(1943), 175-216. · Zbl 0027.25903
[12] L. Vanhecke,Geometry, curvature and homogeneity, Rev. Acad. Canar. Cienc., X (1998), 157-174. · Zbl 1058.53509
[13] F. Vera, Cient´ıficos griegos, Ed. Aguilar, Madrid, 1970.
[14] F. W. Warner, Foundations of Differentiable Manifolds and Lie Groups, Scott, Foresman and Company, London, 1970. · Zbl 0241.58001
[15] H. Weyl,On the volume of tubes, Amer. J. of Math.61(1939), 461-472. · Zbl 0021.35503
[16] H. Whitney,Differentiable manifolds, Ann. of Math.37 (1936), 645-680. · JFM 62.1454.01
[17] J.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.